IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1771

Title: Necessary and Sufficient Condition for Oscillations of Neutral Differential Equation
Authors: Elabbasy, E.
Hassan, T.
Saker, S.
Keywords: Oscillation
Characteristic Equation
Neutral Delay Differential Equations
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 4, (2005), 279p-290p
Abstract: We obtain necessary and sufficient conditions for the oscillation of all solutions of neutral differential equation with mixed (delayed and advanced) arguments ...
Description: 2000 Mathematics Subject Classification: 34K15, 34C10.
URI: http://hdl.handle.net/10525/1771
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol31-num4-2005-p279-p290.pdf452.9 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback